# SDR DALA2022101806715

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 AFT CARGO INNER CHORD AT STA 1197,LBL 7 FOUND CORROSION . CORRECTIVE ACTION: AFT CARGO INNER CHORD AT STA 1197,LBL7 CORROSION AREA REMOVED AND REPAIRED AS PER PRI 602625-14 REV 0. (2452965)
